American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14D20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 73 of 73 found      Go to page: 1 2 3

[61] Lee J. McEwan. Families of rational surfaces preserving a cusp singularity . Trans. Amer. Math. Soc. 321 (1990) 691-716. MR 968419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Usha N. Bhosle. Moduli of parabolic $G$-bundles. Bull. Amer. Math. Soc. 20 (1989) 45-48. MR 955315.
Abstract, references, and article information   
View Article: PDF

[63] Giorgio Bolondi and Juan C. Migliore. The structure of an even liaison class . Trans. Amer. Math. Soc. 316 (1989) 1-37. MR 968882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Ziv Ran. The degree of a Severi variety. Bull. Amer. Math. Soc. 17 (1987) 125-128. MR 888887.
Abstract, references, and article information   
View Article: PDF

[65] Rosa M. Miró-Roig. Some moduli spaces for rank $2$ stable reflexive sheaves on ${\bf P}\sp 3$ . Trans. Amer. Math. Soc. 299 (1987) 699-717. MR 869229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Alexander Lubotzky and Andy R. Magid. Varieties of representations of finitely generated groups. Memoirs of the AMS 58 (1985) MR 818915.
Book volume table of contents

[67] Steven Diaz. Exceptional Weierstrass points and the divisor on moduli space that they define. Memoirs of the AMS 56 (1985) MR 791679.
Book volume table of contents

[68] Allen B. Altman and Steven L. Kleiman. Compactifying the Jacobian. Bull. Amer. Math. Soc. 82 (1976) 947-949. MR 0429908.
Abstract, references, and article information   
View Article: PDF

[69] Claudio Procesi. The invariants of $n\times n$ matrices. Bull. Amer. Math. Soc. 82 (1976) 891-892. MR 0419490.
Abstract, references, and article information   
View Article: PDF

[70] Jayant Shah. Surjectivity of the period map in the case of quartic surfaces and sextic double planes. Bull. Amer. Math. Soc. 82 (1976) 716-718. MR 0417188.
Abstract, references, and article information   
View Article: PDF

[71] Stephen S. Shatz. Degeneration and specialization in algebraic families of vector bundles. Bull. Amer. Math. Soc. 82 (1976) 560-562. MR 0407020.
Abstract, references, and article information   
View Article: PDF

[72] T. Matsusaka. Global deformation of polarized varieties. Bull. Amer. Math. Soc. 80 (1974) 1-7. MR 0364246.
Abstract, references, and article information   
View Article: PDF

[73] P. E. Newstead. Characteristic classes of stable bundles of rank $2$ over an algebraic curve . Trans. Amer. Math. Soc. 169 (1972) 337-345. MR 0316452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 73 of 73 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia